Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stability of exponential bases in $ L\sp 2(-\pi,\pi)$


Author: Robert M. Young
Journal: Proc. Amer. Math. Soc. 100 (1987), 117-122
MSC: Primary 42C15; Secondary 42A10, 42A65
DOI: https://doi.org/10.1090/S0002-9939-1987-0883412-5
MathSciNet review: 883412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we investigate the effects of small perturbations on an important class of exponential bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 42A10, 42A65

Retrieve articles in all journals with MSC: 42C15, 42A10, 42A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883412-5
Keywords: Nonharmonic Fourier series, unconditional bases
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society